# SDR DALA2024031103220

- Difficulty date: February 29, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 446-465
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN RH WINDOW BELT AT STA 446-465, WINDOW 12 LOWER FWD CORNER HAS A LIGHTNING STRIKE. REPAIRED FUSELAGE SKIN RH WINDOW BELT AT STA 446-465, WINDOW 12 LOWER FWD CORNER PER ERA 596251-14AD REV A SECTION III TIME LIMITED REPAIR. REPETITIVELY INSPECT THE SUBJECT REPAIR EVERY 24 MONTHS (730 DAYS) PER ASSOCIATED ERA 596251-14AD REV A SECTION IV FROM DATE OF ACCOMPLISHMENT OF SECTION III REPAIR. ASSOCIATED ERA 00-596251 ADDED FOR AC 9549. (LP #0223851)
